# SDR AALA20160118003

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 48,924 hours, 19,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: MS250112
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, LG WOULD NOT RETRACT.  QRH DID NOT FIX.  R & R MANUAL EXTENSION LIMIT SWITCH, S1060, IAW AMM 32-34-11.  ADJUSTMENT CHECKED IAW AMM 32-34-00.  ACCOMPLISHED GEAR SWING IAW AMM 07-11-01.  SYS CHECKED NORMAL.
